# SDR DALA2024120311433

- Difficulty date: November 28, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 74,912 hours, 24,711 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: 4l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S 4L INOP. CORRECTIVE ACTION: PERFORMED GIRT BAR PROX SENSOR ADJUSTMENT PER B757 AMM 25-66-11. OPS CHECKS GOOD. (0682085)
